See Alike in...

Alike App

Browser

HippieGarbage

617d

I told my psychiatrist, who prescribed it to me that it caused headaches & didn't give me the motivation she said it would...actually caused me to want to sleep more....so she upped my dose. it isn't working & I feel worse on it than I ever did before taking it. similar for anyone else?

    • maggiemae

      617d

      Literally just started it about 2 weeks ago and I feel a lot worse. Definitely sleeping a lot more and NO energy!

      • HippieGarbage

        617d

        @maggiemae yes exactly! When I told the prescriber about it their answer was to up my dosage

        • maggiemae

          617d

          @HippieGarbage that makes me super nervous, lol! Because I’m going to tell mine that I don’t think it’s working and I hope they don’t up my dose! So weird that they would do that?

    • Ghostofthematrix

      617d

      I tolerate it well, though the dosage kept having to get upped. The current meds I'm on seems to at least plateaued to the point where it isn't getting better, but at least it's not getting worse.

    • 90sMomma

      617d

      Yes, I've actually been having a lot of anxiety attacks since starting it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion